Sh:285

Bib entry
@article{Sh:285,
 author = {Makkai, Michael and Shelah, Saharon},
 title = {{Categoricity of theories in $L_{\kappa\omega},$ with $\kappa$ a compact cardinal}},
 journal = {Ann. Pure Appl. Logic},
 fjournal = {Annals of Pure and Applied Logic},
 volume = {47},
 number = {1},
 year = {1990},
 pages = {41--97},
 issn = {0168-0072},
 doi = {10.1016/0168-0072(90)90016-U},
 mrclass = {03C75 (03C35 03E55)},
 mrnumber = {1050561},
 mrreviewer = {Bienvenido F. Nebres},
 doi = {10.1016/0168-0072(90)90016-U}
}